# SDR 98ZZZX2102

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369A8230504
- Condition: Cracked
- Location: Engine
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED BEYOND LIMITS.  REMOVED AND REPLACED.  INVESTIGATION IN PROGRESS.  SUBMITTER STATED THIS WAS 3RD CRACKED EXHAUST ON THIS AIRCRAFT.
